Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Solution for stress and tension - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   i have more stress and tension
User :   what to do?
User :   wht to do?
Doctor :   I am sorry I cannot help you with this. You will have to speak to a qualified professional who will be able to help you out with this problem. We can arrange a paid chat/ phone session with a counselor who will be able to help you. This will be a paid service.
User :   arthrites..i want some medicined name
Doctor :   age?
User :   50
Doctor :   How long is the problem
User :   now a days
Doctor :   Is there severe pain
User :   yes
Doctor :   what medications are used till now
User :   oil injection
User :   once in 4 weeks
User :   sorry..once in a week
Doctor :   who give the injection
User :   dr gayathri
Doctor :   So i think you are on steroid medication
User :   yes..and she has told some exercises.
Doctor :   yes you have to do them regularly
User :   i am doing
Doctor :   Hasnt she prescribed any medicine
User :   u prescibe
User :   ok..magnicol calcium
Doctor :   ok
Doctor :   it is a calcium supplement
User :   any other??
Doctor :   hasnt she prescribed pain medication during pain
User :   no
Doctor :   MOL 500 mg
Doctor :   when there is pain
User :   imol ??
Doctor :   no
Doctor :   MOL
User : many times doctor?
Doctor :   If you have IMOL you can take that
Doctor :   only when pain occurs severly
User :   and..i get acidity with imol
Doctor :   then take DOLO
Doctor :   500
User : many days?
Doctor :   only when you have pain
Doctor :   there is no specifiec number of days
User :   ok..thank you
Doctor :   ok keep doing the exercises
Doctor :   only cure
User :   will you be available tmrw?
Doctor :   yes
Doctor :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor